F. Ferrari, Some inequalities associated with semilinear elliptic equations with variable coefficients and applications, in: Symmetry for elliptic PDE's (30 years after a conjectur of De Giorgi, and related problems) INdAM School Rome, Italy, PROVIDENCE, RODHE ISLAND, USA, American Mathematical Society, 2010, 528, pp. 81 - 104 (atti di: INdAM School of Symmetry for Elliptic PDEs.
Symmetry for elliptic PDE's: INdAM School of Symmetry for Elliptic PDEs, May 25-29, 2009, Rome, Italy; (30 years after a conjectur of De Giorgi, and related problems)., Rome, May 25-29, 2009) [Contributo in Atti di convegno]
F. Ferrari, Sulla simmetria delle soluzioni stabili di alcune equazioni semilineari, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2010, Seminars 2010, pp. 1 - 19 [articolo]
F. Ferrari, Sulla simmetria delle soluzioni stabili di alcune equazioni semilineari, in: Seminari di Analisi Matematica "Bruno Pini", BOLOGNA, s.n, 2010, pp. 1 - 19 (atti di: Seminari di Analisi Matematica "Bruno Pini" del dipartimento di Matematica dell'Università di Bologna A.A. 2009/2010, Bologna, 8 Aprile 2010) [Contributo in Atti di convegno]
F. Ferrari; E. Valdinoci, A geometric inequality in the Heisenberg group and its
applications to stable solutions of semilinear problems, «MATHEMATISCHE ANNALEN», 2009, 343, pp. 351 - 370 [articolo]
R. Argiolas; F. Ferrari, Flat free boundaries regularity in two-phase problems for a class of fully nonlinear elliptic operators with variable coefficients, «INTERFACES AND FREE BOUNDARIES», 2009, 11, pp. 177 - 199 [articolo]
F. Ferrari; E. Valdinoci, Geometric PDEs in the Grushin Plane: Weighted Inequalities
and Flatness of Level Sets, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2009, 22, pp. 4232 - 4270 [articolo]
F. Ferrari, Soluzioni stabili di equazioni semilineari e disuguaglianze di tipo Poincaré con curvature nel gruppo di Heisenberg, in: Seminario di Analisi Matematica "Bruno Pini", BOLOGNA, Tecnoprint, 2009, pp. 43 - 60 [capitolo di libro]
F. Ferrari; E. Valdinoci, Some weighted Poincaré inequalities, «INDIANA UNIVERSITY MATHEMATICS JOURNAL», 2009, 58, pp. 1619 - 1638 [articolo]
N. Arcozzi; F. Ferrari, The Hessian of the distance from a surface in the Heisenberg group, «ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA», 2008, 33, pp. 35 - 63 [articolo]
F. Ferrari, A Steiner formula in the Heisenberg group for Carnot-Charathéodory balls, in: Lecture Notes of Seminario Interdisciplinare di Matematica, POTENZA, Dipartimento di Matematica e Inf. dell'Università, 2007, IV, pp. 133 - 143 (atti di: Meeting on subelliptic PDE'S and applications to geometry and finance, Cortona (Italy), dal 12/6/2006 al 17/6/2006) [Contributo in Atti di convegno]
N. Arcozzi; F. Ferrari, Metric normal and distance function in the Heisenberg group, «MATHEMATISCHE ZEITSCHRIFT», 2007, 256, pp. 661 - 684 [articolo]
F. Ferrari; S. Salsa, Regularity of the free boundary in two-phase Problems for linear elliptic operators, «ADVANCES IN MATHEMATICS», 2007, 214, pp. 288 - 322 [articolo]
F. Ferrari; S. Salsa, Subsolutions of Elliptic Operators in Divergence Form and Application to Two-Phase Free Boundary Problems, «BOUNDARY VALUE PROBLEMS», 2007, 2007, pp. 126 - 146 [articolo]
F. Ferrari; B. Franchi; H. Pajot, The Geometric Traveling Salesman Problem in the Heisenberg Group, «REVISTA MATEMATICA IBEROAMERICANA», 2007, 23, pp. 437 - 480 [articolo]
F. Ferrari, Un risultato di regolarità delle frontiere libere piatte
per problemi a due fasi, in: SEGRETERIA SCIENTIFICA DEL DIPARTIMENTO DI MATEMATICA DELL'UNIVERSITÀ DEGLI STUDI DI BARI, XVIII congresso UMI, BARI, Dip. di Matematica Università, 2007, pp. 77 - 77 (atti di: XVIII congresso unione matematica italiana, Bari 24-29 Settembre 2007, Bari, 24-29 Settembre 2007) [atti di convegno-abstract]